Alert archive / Wisconsin / Small Craft Advisories in 2016

Small Craft Advisory 28, NWS Green Bay, WI

April 5, 2016

NWS Green Bay, WI issued this small craft advisory at Apr 5, 2016, 3:53 AM CDT. It took effect at Apr 5, 2016, 3:00 PM CDT. It was in force for 24 hr.

The area

The counties it named.

The facts

Issued
Apr 5, 2016, 3:53 AM CDT (08:53 UTC)
In effect from
Apr 5, 2016, 3:00 PM CDT
Expired
Apr 6, 2016, 2:39 PM CDT
In force
24 hr
Issued by
NWS Green Bay, WI

The text

As transmitted.

131 
WHUS73 KGRB 050853
MWWGRB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREEN BAY WI
353 AM CDT TUE APR 5 2016

...INCREASING SOUTH WINDS AND BUILDING WAVES EXPECTED TODAY...

.A STORM SYSTEM TRACKING TOWARD THE AREA FROM THE NORTHERN PLAINS
WILL RESULT IN INCREASING SOUTH WINDS AND BUILDING WAVES TODAY.
THE STRONGEST WINDS TILL OCCUR OVERNIGHT...THEN WINDS WILL
DECREASE SOME WEDNESDAY AS THE CENTER OF THE STORM NEARS THE AREA.


LMZ521-522-051700-
/O.NEW.KGRB.SC.Y.0028.160405T2000Z-160406T1600Z/
GREEN BAY SOUTH OF LINE FROM  CEDAR RIVER TO ROCK ISLAND PASSAGE
AND NORTH OF A LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI-
GREEN BAY SOUTH OF LINE FROM  OCONTO WI TO LITTLE STURGEON BAY WI-
353 AM CDT TUE APR 5 2016

...SMALL CRAFT ADVISORY IN EFFECT FROM 3 PM THIS AFTERNOON TO
11 AM CDT WEDNESDAY...

THE NATIONAL WEATHER SERVICE IN GREEN BAY HAS ISSUED A SMALL
CRAFT ADVISORY...WHICH IS IN EFFECT FROM 3 PM THIS AFTERNOON TO
11 AM CDT WEDNESDAY. 

* SOUTH WINDS WILL INCREASE TO 15 TO 25 KNOTS BY LATE TODAY...AND
  CONTINUE TONIGHT.

* WAVES WILL BUILD TO 3 TO 5 FEET BY TONIGHT...THEN DIMINISH
  WEDNESDAY MORNING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR
WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$

LMZ541>543-051700-
/O.NEW.KGRB.SC.Y.0028.160405T2000Z-160406T2200Z/
ROCK ISLAND PASSAGE TO STURGEON BAY WI-
STURGEON BAY TO TWO RIVERS WI-TWO RIVERS TO SHEBOYGAN WI-
353 AM CDT TUE APR 5 2016

...SMALL CRAFT ADVISORY IN EFFECT FROM 3 PM THIS AFTERNOON TO
5 PM CDT WEDNESDAY...

THE NATIONAL WEATHER SERVICE IN GREEN BAY HAS ISSUED A SMALL
CRAFT ADVISORY...WHICH IS IN EFFECT FROM 3 PM THIS AFTERNOON TO
5 PM CDT WEDNESDAY. 

* SOUTH WINDS WILL INCREASE TO 30 KNOTS BY LATE TODAY...AND
  CONTINUE TONIGHT.

* A FEW GALE FORCE GUSTS TO 35 KNOTS ARE POSSIBLE TONIGHT.

* WAVES WILL BUILD TO 4 TO 7 FEET BY TONIGHT...THEN SLOWLY
  DIMINISH ON WEDNESDAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR
WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$

JS
6 follow-up statements
917 
WHUS73 KGRB 051520
MWWGRB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREEN BAY WI
1020 AM CDT TUE APR 5 2016

...INCREASING SOUTH WINDS AND BUILDING WAVES EXPECTED TODAY...

.A STORM SYSTEM TRACKING TOWARD THE AREA FROM THE NORTHERN PLAINS
WILL RESULT IN INCREASING SOUTH WINDS AND BUILDING WAVES TODAY.
THE STRONGEST WINDS WILL OCCUR OVERNIGHT...THEN WINDS WILL
DECREASE ON WEDNESDAY AS THE CENTER OF THE STORM NEARS THE AREA.

LMZ521-522-052330-
/O.CON.KGRB.SC.Y.0028.160405T2000Z-160406T1600Z/
GREEN BAY SOUTH OF LINE FROM  CEDAR RIVER TO ROCK ISLAND PASSAGE
AND NORTH OF A LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI-
GREEN BAY SOUTH OF LINE FROM  OCONTO WI TO LITTLE STURGEON BAY WI-
1020 AM CDT TUE APR 5 2016

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 3 PM THIS
AFTERNOON TO 11 AM CDT WEDNESDAY...

* SOUTH WINDS WILL INCREASE TO 15 TO 25 KNOTS BY LATE TODAY... AND
  CONTINUE TONIGHT. GUSTS TO AROUND 30 KTS WILL BE POSSIBLE.

* WAVES WILL BUILD TO 3 TO 5 FEET BY THIS EVENING...THEN DIMINISH
  TO 1 TO 2 FEET LATE WEDNESDAY MORNING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR
WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$

LMZ541>543-052330-
/O.CON.KGRB.SC.Y.0028.160405T2000Z-160406T2200Z/
ROCK ISLAND PASSAGE TO STURGEON BAY WI-
STURGEON BAY TO TWO RIVERS WI-TWO RIVERS TO SHEBOYGAN WI-
1020 AM CDT TUE APR 5 2016

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 3 PM THIS
AFTERNOON TO 5 PM CDT WEDNESDAY...

* SOUTH WINDS WILL INCREASE TO 30 KNOTS BY LATE TODAY...AND 
  CONTINUE TONIGHT. 

* A FEW GALE FORCE GUSTS TO 35 KNOTS ARE POSSIBLE TONIGHT.

* WAVES WILL BUILD TO 4 TO 7 FEET LATE THIS AFTERNOON OR
  EVENING...THEN SLOWLY DIMINISH TO 2 TO 4 FT WEDNESDAY
  AFTERNOON.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR
WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$

BERSCH
574 
WHUS73 KGRB 052009
MWWGRB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREEN BAY WI
309 PM CDT TUE APR 5 2016

...INCREASING SOUTH WINDS AND BUILDING WAVES EXPECTED...

.A STORM SYSTEM TRACKING TOWARD THE AREA FROM THE NORTHERN PLAINS
WILL RESULT IN INCREASING SOUTH WINDS AND BUILDING WAVES THIS
EVENING. THE STRONGEST WINDS WILL OCCUR OVERNIGHT...THEN WINDS
WILL DECREASE ON WEDNESDAY AS THE CENTER OF THE STORM NEARS THE
AREA.

LMZ521-522-060415-
/O.CON.KGRB.SC.Y.0028.000000T0000Z-160406T1600Z/
GREEN BAY SOUTH OF LINE FROM  CEDAR RIVER TO ROCK ISLAND PASSAGE
AND NORTH OF A LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI-
GREEN BAY SOUTH OF LINE FROM  OCONTO WI TO LITTLE STURGEON BAY WI-
309 PM CDT TUE APR 5 2016

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 11 AM CDT
WEDNESDAY...

* SOUTH WINDS WILL INCREASE TO 15 TO 25 KNOTS THIS EVENING... AND
  CONTINUE TONIGHT. GUSTS TO AROUND 30 KTS WILL BE POSSIBLE.

* WAVES WILL BUILD TO 3 TO 5 FEET BY THIS EVENING...THEN 
  DIMINISH TO 1 TO 3 FEET LATE WEDNESDAY MORNING. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR
WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$

LMZ541>543-060415-
/O.CON.KGRB.SC.Y.0028.000000T0000Z-160406T2200Z/
ROCK ISLAND PASSAGE TO STURGEON BAY WI-
STURGEON BAY TO TWO RIVERS WI-TWO RIVERS TO SHEBOYGAN WI-
309 PM CDT TUE APR 5 2016

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 PM CDT
WEDNESDAY...

* SOUTH WINDS WILL INCREASE TO 30 KNOTS BY THIS EVENING...AND
  CONTINUE TONIGHT.

* A FEW GALE FORCE GUSTS TO 35 KNOTS ARE POSSIBLE TONIGHT.

* WAVES WILL BUILD TO 4 TO 7 FEET LATE THIS AFTERNOON OR 
  EVENING...THEN SLOWLY DIMINISH TO 2 TO 4 FT WEDNESDAY 
  AFTERNOON. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR
WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$
595 
WHUS73 KGRB 060155
MWWGRB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREEN BAY WI
855 PM CDT TUE APR 5 2016

...INCREASING SOUTH WINDS AND BUILDING WAVES EXPECTED...

.A STORM SYSTEM TRACKING TOWARD THE AREA FROM THE NORTHERN PLAINS
WILL RESULT IN GUSTY SOUTH WINDS AND BUILDING WAVES OVERNIGHT. THE
STRONGEST WINDS HAVE YET TO ARRIVE AND ARE EXPECTED AFTER MIDNIGHT
WITH RAPIDLY BUILDING WAVES...THEN WINDS WILL DECREASE ON
WEDNESDAY AS THE CENTER OF THE STORM NEARS THE AREA.

LMZ521-522-061000-
/O.CON.KGRB.SC.Y.0028.000000T0000Z-160406T1600Z/
GREEN BAY SOUTH OF LINE FROM  CEDAR RIVER TO ROCK ISLAND PASSAGE
AND NORTH OF A LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI-
GREEN BAY SOUTH OF LINE FROM  OCONTO WI TO LITTLE STURGEON BAY WI-
855 PM CDT TUE APR 5 2016

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 11 AM CDT
WEDNESDAY...

* SOUTH WINDS 15 TO 25 KNOTS WILL CONTINUE TONIGHT. GUSTS TO
  AROUND 30 KTS WILL BE POSSIBLE.

* WAVES WILL BUILD TO 3 TO 5 FEET...THEN DIMINISH TO 1 TO 3 FEET
  LATE WEDNESDAY MORNING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR
WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$

LMZ541>543-061000-
/O.CON.KGRB.SC.Y.0028.000000T0000Z-160406T2200Z/
ROCK ISLAND PASSAGE TO STURGEON BAY WI-
STURGEON BAY TO TWO RIVERS WI-TWO RIVERS TO SHEBOYGAN WI-
855 PM CDT TUE APR 5 2016

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 PM CDT
WEDNESDAY...

* SOUTH WINDS 30 KNOTS WILL CONTINUE TONIGHT.

* A FEW GALE FORCE GUSTS TO 35 KNOTS ARE POSSIBLE TONIGHT.

* WAVES WILL BUILD TO 4 TO 7 FEET...THEN SLOWLY DIMINISH TO 2 TO
  4 FT WEDNESDAY AFTERNOON.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR
WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$
094 
WHUS73 KGRB 060834
MWWGRB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREEN BAY WI
334 AM CDT WED APR 6 2016

.A COMPLEX STORM SYSTEM WILL CONTINUE TO SHIFT ACROSS THE AREA
TODAY. SOUTHEAST WINDS EARLY THIS MORNING WILL BACK TO THE EAST
THEN NORTH BY THIS AFTERNOON...AS THE STORM BEGINS TO PULL OFF TO
THE EAST.

LMZ521-522-061600-
/O.CON.KGRB.SC.Y.0028.000000T0000Z-160406T1600Z/
GREEN BAY SOUTH OF LINE FROM  CEDAR RIVER TO ROCK ISLAND PASSAGE
AND NORTH OF A LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI-
GREEN BAY SOUTH OF LINE FROM  OCONTO WI TO LITTLE STURGEON BAY WI-
334 AM CDT WED APR 6 2016

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 11 AM CDT THIS
MORNING...

* SOUTHEAST WINDS 15 TO 25 KNOTS EARLY TODAY WILL BEGIN TO DIMINISH
  AS THEY BACK TO THE NORTH BY THIS AFTERNOON.

* WAVES OF 2 TO 4 FT ARE EXPECTED TODAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR
WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$

LMZ541>543-061645-
/O.CON.KGRB.SC.Y.0028.000000T0000Z-160406T2200Z/
ROCK ISLAND PASSAGE TO STURGEON BAY WI-
STURGEON BAY TO TWO RIVERS WI-TWO RIVERS TO SHEBOYGAN WI-
334 AM CDT WED APR 6 2016

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 PM CDT THIS
AFTERNOON...

* SOUTHEAST WINDS 15 TO 25 KNOTS EARLY TODAY WILL BEGIN TO
  DIMINISH AS THEY BACK TO THE EAST BY MID-DAY...AND NORTH THIS
  AFTERNOON.

* WAVES OF 4 TO 7 FT EARLY TODAY WILL SUBSIDE TO 3 TO 5 FT DURING
  THE AFTERNOON.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR
WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$

SKOWRONSKI
629 
WHUS73 KGRB 061521
MWWGRB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREEN BAY WI
1021 AM CDT WED APR 6 2016

.A COMPLEX STORM SYSTEM WILL CONTINUE TO SHIFT ACROSS THE AREA
TODAY. SOUTHEAST WINDS THIS MORNING WILL BACK TO THE EAST THEN
NORTH BY THIS AFTERNOON...AS THE STORM BEGINS TO PULL OFF TO THE
EAST.

LMZ521-522-061630-
/O.CAN.KGRB.SC.Y.0028.000000T0000Z-160406T1600Z/
GREEN BAY SOUTH OF LINE FROM  CEDAR RIVER TO ROCK ISLAND PASSAGE
AND NORTH OF A LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI-
GREEN BAY SOUTH OF LINE FROM  OCONTO WI TO LITTLE STURGEON BAY WI-
1021 AM CDT WED APR 6 2016

...SMALL CRAFT ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN GREEN BAY HAS CANCELLED THE SMALL
CRAFT ADVISORY. 

WINDS AND WAVES HAVE DIMINISHED THIS MORNING. 

$$

LMZ541>543-062100-
/O.EXT.KGRB.SC.Y.0028.000000T0000Z-160406T2100Z/
ROCK ISLAND PASSAGE TO STURGEON BAY WI-
STURGEON BAY TO TWO RIVERS WI-TWO RIVERS TO SHEBOYGAN WI-
1021 AM CDT WED APR 6 2016

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 4 PM CDT THIS
AFTERNOON...

* SOUTHEAST WINDS 10 TO 15 KNOTS LATE THIS MORNING WILL DIMINISH
  AS THEY BACK TO THE EAST BY MID-DAY...THEN WILL INCREASE TO 10
  TO 15 KNOTS AND BACK NORTH THROUGH THE AFTERNOON. GUSTS TO
  AROUND 20 KTS ARE POSSIBLE LATE THIS MORNING AND AGAIN LATER
  THIS AFTERNOON INTO TONIGHT.

* WAVES OF 3 TO 6 FT LATE THIS MORNING WILL SUBSIDE TO 2 TO 4 FT
  DURING THE AFTERNOON.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR
WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$

BERSCH
243 
WHUS73 KGRB 061939
MWWGRB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREEN BAY WI
239 PM CDT WED APR 6 2016

...WAVES HAVE SUBSIDED...

LMZ541>543-062045-
/O.CAN.KGRB.SC.Y.0028.000000T0000Z-160406T2100Z/
ROCK ISLAND PASSAGE TO STURGEON BAY WI-
STURGEON BAY TO TWO RIVERS WI-TWO RIVERS TO SHEBOYGAN WI-
239 PM CDT WED APR 6 2016

...SMALL CRAFT ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN GREEN BAY HAS CANCELLED THE SMALL
CRAFT ADVISORY. 


$$

What forecasters said that day

The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Green Bay, WI wrote its last area forecast discussion before this small craft advisory went out at Apr 5, 3:42 AM CDT, 11 minutes earlier.

Area forecast discussion, Apr 5, 3:42 AM CDT, 11 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE GREEN BAY WI
342 AM CDT TUE APR 5 2016

FORECAST DISCUSSION FOR ROUTINE MORNING FORECAST ISSUANCE

.SYNOPSIS...
ISSUED AT 336 AM CDT TUE APR 5 2016

CHILLY WITH MORE WINTRY PRECIPITATION AT TIMES.

ON THE LARGE SCALE...UPR RIDGE POSN REMAINS NEAR THE WEST COAST
WITH A DOWNSTREAM TROF OVER THE ERN CONUS. THE PATTERN HAS
DEAMPLIFIED AND IS CURRENTLY RATHER ZONAL...THOUGH COOL AIR WITH
CANADIAN ANTICYCLONE CROSSING THE REGION IS STILL KEEPING TEMPS
BLO NORMAL. REAMPLIFICATION OF THE LARGE SCALE PATTERN IS EXPECTED
TO OCCUR BEFORE PACIFIC AIR HAS A CHANCE TO OVERSPREAD THE AREA.
WITH THE LONGWV FEATURES IN THE SAME BASIC POSITION...THAT WL
RESULT IN A PERSISTENT FLOW OF CHILLY CANADIAN AIR INTO THE AREA.
THE FCST AREA WL CONT TO BE AFFECTED BY WX SYSTEMS DROPPING SE FM
CANADA. THAT WL RESULT IN SEVERAL MORE ROUNDS OF PCPN...WITH SOME
OF IT AGAIN FALLING AS SNOW OR A WINTRY MIX. PRECIPITATION AMOUNTS
FOR THE PERIOD WL PROBABLY END UP CLOSE TO NORMAL.
&&

.SHORT TERM...TODAY...TONIGHT...AND WEDNESDAY
ISSUED AT 336 AM CDT TUE APR 5 2016

UNDER CLEAR SKIES AND WITH LGT WINDS...TEMPS IN MOST AREAS FELL
TO PRETTY CHILLY LEVELS OVERNIGHT. IT LOOKS LIKE MOST OF THE FCST
AREA WL GET SOME SUNSHINE THIS MORNING BEFORE THICKER CLDS
OVERSPREAD THE AREA FM THE W...SO EXPECT A FAIRLY QUICK RECOVERY
IN TEMPS DURING THE MORNING.

THE MAIN SHORT-TERM FCST ISSUE IS PCPN TYPE AND AMNTS WITH THE
SYSTEM CROSSING THE REGION LATE TDA THROUGH WEDNESDAY. THE BULK OF
THE GUIDANCE EDGED UPWARD WITH THE QPF...WITH THE HEAVIEST PCPN
FCST TO OCCUR OVER THE N/NE PART OF THE FCST AREA. THAT AREA
APPEARS COLD ENOUGH FOR MAINLY SNOW...THOUGH THERE WL PROBABLY BE
A LITTLE BIT OF A MIX AT THE ONSET...UNTIL EVAPORATIVE COOLING OF
THE BOUNDARY LAYER DRIVES TEMPS DOWN TO CLOSE TO FZG. SNOW
ACCUMULATION IS A LITTLE TOUGHER TO GAUGE. AFTER ABV FREEZING
TEMPS TDA...THERE WL PROBABLY BE A PERIOD OF MELTING BEFORE
ACCUMULATION COMMENCES. THE LATEST METRO-MODEL ROAD TEMPERATURE
FCSTS FOR NRN WI INDICATED PAVEMENT TEMPS WL NOT COOL TO NR
FREEZING UNTIL 10PM-MIDNIGHT. THE HEAVIEST PCPN MAY ALREADY BE
SHIFTING THROUGH BY THAT TIME. ANOTHER CONCERN IS THE WIDTH OF THE
MAIN PCPN BAND. SOME OF THE HIGH-RES MODELS SUGGEST IT COULD BE
FAIRLY NARROW...AND MV THROUGH PRETTY QUICKLY.

SNOW TOTALS IN THE CURRENT FCST ARE PROBABLY SUFFICIENT TO
SUPPORT AN ADVISORY FOR THE FAR N/NE. BUT CONFIDENCE IN THOSE
TOTALS...AND ESPECIALLY HOW MUCH OF THE SNOW WL ACCUMULATION ON
THE ROADS...IS LOW. OPTED TO HOLD OFF ON ISSUING ADVISORY WITH THE
MORNING FORECAST. THAT WL ALLOW THE DAY SHIFT TO REVIEW LATER
DATA...AND ESPECIALLY TO SEE HOW THE PCPN BAND BEGINS TO EVOLVE.

PCPN ACRS THE SRN PART OF THE FCST AREA IS LIKELY TO BE A MIX OF
RAIN...SNOW...AND SLEET. BUT TEMPERATURES SHOULD BE WARM ENOUGH TO
PREVENT MUCH MORE THAN A LIGHT SLUSHY ACCUMULATION.

PERIODS OF MIXED PCPN WL CONT INTO WEDNESDAY...THOUGH PCPN SHOULD
BE LIGHTER THAN WITH THE MAIN BAND. WARMING BOUNDARY LAYER TEMPS
WL PROBABLY RESULT IN MORE OF IT FALLING AS RAIN BY AFTN.

.LONG TERM...WEDNESDAY NIGHT THROUGH MONDAY
ISSUED AT 336 AM CDT TUE APR 5 2016

THE LATEST GFS ENSEMBLE MEAN INDICATES THAT SPLIT FLOW ACROSS NORTH
AMERICA WILL CONSOLIDATE LATER THIS WEEK...WHEN A BLOCKING RIDGE
DEVELOPS OVER GREENLAND...THEREBY PROMOTING BELOW NORMAL HEIGHTS
OVER THE GREAT LAKES REGION.  THIS SHOULD LEAD TO BELOW NORMAL
TEMPERATURES THROUGH THE MIDDLE OF NEXT WEEK.  SOME DIFFERENCES
NOTED BETWEEN THE ECMWF AND GFS IN REGARDS TO DETAILS OF CLIPPER
ENERGY MOVING THROUGH THE REGION...AND A BLEND OF THESE MODELS
SHOULD MITIGATE SOME OF THESE DIFFERENCES.

WEDNESDAY NIGHT THROUGH THURSDAY NIGHT...A RATHER POTENT CLIPPER
WILL BE MOVING FROM THE CENTRAL TO THE EASTERN GREAT LAKES ON
WEDNESDAY NIGHT.  A CHANCE OF LIGHT SNOW WILL EXIT EASTERN WI DURING
THE EVENING FROM THE SYSTEM.  ADDITIONAL CLIPPER ENERGY WILL BE
DIVING WEST OF THE REGION ON THURSDAY.  MOST PRECIP CHANCES LOOK
CONFINED TO WESTERN WI AND MINNESOTA...AND WILL TRIM PRECIP CHANCES
OVER CENTRAL WI.  A MORE SUBSTANTIAL CLIPPER WILL THEN MOVE INTO
WESTERN LAKE SUPERIOR LATE ON THURSDAY NIGHT AND SNOW CHANCES WILL
INCREASE AGAIN...ESPECIALLY OVER N-C WI.  ANY SNOW ACCUMULATIONS
LOOK RATHER MINOR DURING THIS PERIOD.

REST OF THE FORECAST...THE CLIPPER WILL MOVE THROUGH THE REGION ON
FRIDAY...BRINGING WIDESPREAD LIGHT SNOW CHANCES.  UP TO AN INCH
COULD BE POSSIBLE.  NORTHERLY WINDS WILL STRENGTHEN AS THE SYSTEM
PASSES...DROPPING 850MB TEMPS TO -15C.  TRAJECTORIES LOOK A LITTLE
TOO NORTHERLY FOR DECENT ACCUMULATIONS IN THE LAKE EFFECT BELT OF
VILAS COUNTY...BUT SHOULD SEE SCATTERED SNOW SHOWERS CONTINUE INTO
FRIDAY NIGHT WHILE SNOW DIMINISHES ELSEWHERE.  HIGH PRESSURE THEN
BUILDS INTO THE REGION LATE FRIDAY NIGHT INTO SATURDAY BEFORE
DEPARTING SATURDAY NIGHT.  SATURDAY LOOKS TO BE THE COLDEST DAY OF
THE PERIOD.  AS RETURN FLOW RAMPS UP....RAIN AND SNOW CHANCES LOOK
TO INCREASE SUNDAY THROUGH MONDAY.
&&

.AVIATION...FOR 12Z TAF ISSUANCE
ISSUED AT 336 AM CDT TUE APR 5 2016

EXPECT FLIGHT CONDITIONS TO DETERIORATE RAPIDLY DURING THE LATE
AFTN/EVENING AS PCPN OVERSPREADS THE AREA. ANTICIPATE MAINLY IFR
CONDITIONS OVERNIGHT.
&&

.GRB WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

SYNOPSIS.......SKOWRONSKI
SHORT TERM.....SKOWRONSKI
LONG TERM......MPC
AVIATION.......SKOWRONSKI
Hazardous weather outlook, Apr 4, 10:09 PM CDT, 5 hours 44 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE GREEN BAY WI
1009 PM CDT MON APR 4 2016

WIZ005-010>013-018>022-030-031-035>040-045-048>050-073-074-060315-
VILAS-ONEIDA-FOREST-FLORENCE-NORTHERN MARINETTE COUNTY-LINCOLN-
LANGLADE-MENOMINEE-NORTHERN OCONTO COUNTY-DOOR-MARATHON-SHAWANO-
WOOD-PORTAGE-WAUPACA-OUTAGAMIE-BROWN-KEWAUNEE-WAUSHARA-WINNEBAGO-
CALUMET-MANITOWOC-SOUTHERN MARINETTE COUNTY-
SOUTHERN OCONTO COUNTY-
1009 PM CDT MON APR 4 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH CENTRAL AND NORTHEAST
WISCONSIN.

.DAY ONE...TONIGHT

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH MONDAY

SNOW SHOULD ARRIVE IN CENTRAL AND NORTH CENTRAL WISCONSIN TUESDAY
AFTERNOON...AND IN EAST CENTRAL AND NORTHEAST WISCONSIN EARLY TUESDAY
EVENING. THE SNOW SHOULD MIX WITH OR CHANGE TO RAIN OR SLEET
SOUTH OF HIGHWAY 29 TUESDAY NIGHT. SIGNIFICANT SNOW ACCUMULATIONS
ARE POSSIBLE ACROSS FAR NORTHERN WISCONSIN...ESPECIALLY ALONG AND
NORTH OF HIGHWAY 8. HAZARDOUS TRAVEL CONDITIONS ARE LIKELY ACROSS
NORTHERN WISCONSIN TUESDAY NIGHT.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED TONIGHT.

LMZ521-522-541>543-060315-
THE BAY OF GREEN BAY SOUTH OF A LINE FROM CEDAR RIVER MI TO ROCK
ISLAND PASSAGE-LAKE MICHIGAN FROM WASHINGTON ISLAND TO SHEBOYGAN-
1009 PM CDT MON APR 4 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST LAKE
MICHIGAN AND THE WATERS OF GREEN BAY.

.DAY ONE...TONIGHT

THE PROBABILITY OF WIDESPREAD HAZARDOUS WEATHER IS LOW.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH MONDAY

INCREASING SOUTH WINDS TUESDAY AFTERNOON INTO EARLY WEDNESDAY
MORNING MAY BRING CONDITIONS HAZARDOUS TO SMALL CRAFT.

BEHIND THIS SYSTEM...WINDS WILL SHIFT TO THE NORTH WEDNESDAY NIGHT
INTO THURSDAY AND AGAIN MAY BRING CONDITIONS HAZARDOUS TO SMALL
CRAFT.

KIECKBUSCH

In the hours before

Special weather statement, Apr 4, 10:04 PM CDT, 5 hours 49 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE GREEN BAY WI
1004 PM CDT MON APR 4 2016

WIZ005-010>013-018-019-021-073-050930-
VILAS-ONEIDA-FOREST-FLORENCE-NORTHERN MARINETTE COUNTY-LINCOLN-
LANGLADE-NORTHERN OCONTO COUNTY-SOUTHERN MARINETTE COUNTY-
1004 PM CDT MON APR 4 2016

...SIGNIFICANT SNOWFALL POSSIBLE ACROSS NORTHERN WISCONSIN TUESDAY
NIGHT...

A LOW PRESSURE SYSTEM WILL BRING ACCUMULATING SNOW TO MUCH OF
NORTH CENTRAL AND NORTHEAST WISCONSIN LATE TUESDAY AFTERNOON AND
TUESDAY NIGHT. THE SNOW IS EXPECTED TO BE HEAVIEST ACROSS THE FAR
NORTH...ALONG AND NORTH OF HIGHWAY 8. ACCUMULATIONS IN EXCESS OF
4 INCHES WILL BE POSSIBLE THERE. FARTHER SOUTH...ACCUMULATIONS
SHOULD BE LOWER DUE TO A MIX WITH SLEET OR RAIN.

HAZARDOUS TRAVEL CONDITIONS WILL DEVELOP ACROSS NORTH CENTRAL AND
FAR NORTHEAST WISCONSIN TUESDAY NIGHT...SO TRAVELERS SHOULD ADJUST
PLANS ACCORDINGLY.

KIECKBUSCH

The office that day

Everything else NWS Green Bay, WI issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 5, 3:17 PM CDTWinter Weather AdvisoryGRBFlorence, Forest, Langlade, Marinette, Oconto, Oneida and 1 more22 hr

Nearby

Small Craft Advisories in Wisconsin, 2016Every small craft advisory in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.